# SDR 04FDEA01635

- Difficulty date: June 8, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 37,076 hours, 13,226 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: A5557011120051
- Condition: Corroded
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C 420 WAS IN FOR B-CHECK, FOUND VERT STAB FITTING HAD CORROSION.  REMOVED AND REPLACED VERT STAB FITTING.
